# SDR WRLA200425

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 615 FROM PANC TO RCTP DURING THE LANDING AT RCTP A LEVEL 3 CABIN SMOKE ALERT WAS RECEIVED.  THE CREW FOLLOWED THE VOL 1 CHECKLIST STANDARD EMERGENCY PROCEDURE, AFTER MORE INVESTIGATION CREW VERIFIED THAT THE ALERT WAS FALSE.  AT RCTP MAINTENANCE CLEANED THE SMOKE DETECTOR SCREEN, OP'S CHECK GOOD, NO DEFECTS FOUND.
